# SDR CA130613003

- Difficulty date: June 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 70,611 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 740119H
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) MULTIPLE ELECTRICAL FAILURES ON CLIMBOUT THRU APPROX FL305. A/P OFF, A/THR OFF AND BLANK SCREENS.  NR 1 IDG RE & RE IAW AMM24-21-51, PB401. NR 1 GCU RE AND RETEST SERVICE IAW AMM 24-22-34, PB401. GROUND RUN CARRIED OUT.  FAN COWLS CS.
